# SDR SWAA2019062534074

- Difficulty date: June 10, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WIGGLE PLATE INBOARD OF NR 3 FLAP TRACK CRACKED.   R&R WIGGLE PLATE IAW DWG.
